I have ED issues and experience pain during orgasm?

I have ED issues, cannot get fully erect.
I have blood pressure issues and m on medication for it but I slowly started having erection issues. before I was on the medication.

I can come to an orgasm of sorts but when I do I have pain in my inner thighs at the time of orgasm.
The pain goes away in a second or 2.

Is there anything I can do or a medication available to help with the pain at orgasm?
As far as the ED I have tried the common pills from my doctor, viagra, cilalis, etc they works somewhat at first but got to where they no longer do. If there is a treatment for that I would be happy but at the least I would like to not have pain at orgasm.
I eject no semen by the way, Is it “going the wrong way”?

Age: 59
Male
Medications: Tresiba – metformin – Glemepiride – asprin – atorvastatin – lisinapril – carvedilol – gabapentin

Dr.Honey
Member
Dr.Honey
Hi.. Thanks for the query.. Blood pressure medication can cause sexual dysfunction and can lead to delayed erection to delayed or no ejeculation in men.. The reason is that blood pressure medication can reduce the forceful blood flow to the penis causing difficulty in erection and ejeculation.. This can also increase anxiety and stress and further reduce performance.. So first of all relax.. Also discuss with your Doctor so that the medication can be titrated or drugs can be changed.. Also start doing meditation and yoga as it can reduce stress and improve overall health.. You should also look for… Read more »
Dr. Arti Sharma
Member
Dr. Arti Sharma

Hi there!Pain during erection and orgasm can be due to several causes like Peyronies disease, priapism ,prostatitis and seminal vesiculitis.Is penis bent on one side? That can happen in Chordee when urethra is shorter .I suggest that you see a urologist and get evaluated.Exercise and sleep well.Control your blood pressure and blood sugar.Take care!

wpDiscuz